Alert archive / Minnesota / River Flood Warnings in 2011
River Flood Warning 3, NWS Duluth, MN
NWS Duluth, MN issued this river flood warning at May 5, 2011, 4:26 PM CDT for Aitkin County, Minnesota. It took effect at May 5, 2011, 8:05 PM CDT. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- May 5, 2011, 4:26 PM CDT (21:26 UTC)
- In effect from
- May 5, 2011, 8:05 PM CDT
- Expired
- May 13, 2011, 3:50 PM CDT
- In force
- 8 days
- Issued by
- NWS Duluth, MN
- Flood severity
- Minor
County Aitkin County, MN
The radar
The Duluth radar (KDLH), 95 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River near Aitkin (ATKM5). The gauge peaked at 12.23 ft at May 7, 2011, 11:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05227500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
614
WGUS43 KDLH 052126
FLWDLH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
426 PM CDT THU MAY 5 2011
...THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MINNESOTA...
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
.RIVER LEVELS ON THE MISSISSIPPI RIVER NEAR AITKIN WILL INCREASE SLIGHTLY
DUE TO 0.50 TO 0.75 INCHES OF RAIN OVER THE AREA THURSDAY. THIS WILL INCREASE
RUNOFF ON CREEKS AND STREAMS AROUND THE BASIN. INCREASED RUNOFF WILL PUSH INTO
THE MAINSTEM OF THE MISSISSIPPI RIVER NEAR AITKIN RESULTING IN LEVELS ABOVE THE
FLOOD STAGE OF 12 FEET. RIVER LEVELS ARE EXPECTED TO REMAIN NEAR FLOOD STAGE
THROUGH EARLY NEXT WEEK. ADDITIONAL PRECIPITATION IS POSSIBLE ON
SATURDAY...HOWEVER ONLY LIGHT AMOUNTS ARE EXPECTED AT THIS TIME AND WILL
HAVE LITTLE IMPACT ON RIVER LEVELS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...
FOR THE MOST RECENT RIVER INFORMATION GO TO OUR WEB PAGE AT:
WWW.WEATHER.GOV/DLH
AND VISIT THE AHPS/RIVER INFORMATION SECTION FOR COMPLETE DETAILS.
TURN AROUND, DON'T DROWN...DON'T DRIVE THROUGH FLOODED AREAS.
&&
MNC001-062126-
/O.NEW.KDLH.FL.W.0003.110506T1200Z-110511T1200Z/
/ATKM5.1.ER.110506T1200Z.110508T0000Z.110511T0600Z.NO/
426 PM CDT THU MAY 5 2011
THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* UNTIL FURTHER NOTICE.
* AT 3:00 PM THURSDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 12.1 FEET BY SATURDAY EVENING.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG FRI SAT SUN MON TUE
DULUTH FORECAST POINTS
AITKIN 12 11.9 0.1 12.0 12.0 12.1 12.1 12.1
$$15 follow-up statements
873
WGUS83 KDLH 060106
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
806 PM CDT THU MAY 5 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA...
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
.RIVER LEVELS ON THE MISSISSIPPI RIVER NEAR AITKIN WILL INCREASE SLIGHTLY
DUE TO 0.50 TO 0.75 INCHES OF RAIN OVER THE AREA THURSDAY. THIS WILL INCREASE
RUNOFF ON CREEKS AND STREAMS AROUND THE BASIN. INCREASED RUNOFF WILL PUSH INTO
THE MAINSTEM OF THE MISSISSIPPI RIVER NEAR AITKIN RESULTING IN LEVELS ABOVE THE
FLOOD STAGE OF 12 FEET. RIVER LEVELS ARE EXPECTED TO REMAIN NEAR FLOOD STAGE
THROUGH EARLY NEXT WEEK. ADDITIONAL PRECIPITATION IS POSSIBLE ON
SATURDAY...HOWEVER ONLY LIGHT AMOUNTS ARE EXPECTED AT THIS TIME AND WILL
HAVE LITTLE IMPACT ON RIVER LEVELS.
MNC001-071306-
/O.EXT.KDLH.FL.W.0003.110506T0105Z-110512T1200Z/
/ATKM5.1.ER.110506T0200Z.110508T0000Z.110512T0600Z.NO/
806 PM CDT THU MAY 5 2011
...FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER NEAR AITKIN...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 7:00 PM THURSDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 12.3 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG FRI SAT SUN MON TUE
DULUTH FORECAST POINTS
AITKIN 12 12.0 N/A 12.2 12.3 12.3 12.3 12.2
$$668
WGUS83 KDLH 061406
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
906 AM CDT FRI MAY 6 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA..
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
..RIVER LEVELS ON THE MISSISSIPPI RIVER NEAR AITKIN WILL INCREASE SLIGHTLY
THROUGH SATURDAY MORNING. RIVER LEVELS ARE EXPECTED TO REMAIN NEAR FLOOD STAGE
THROUGH EARLY NEXT WEEK. ADDITIONAL PRECIPITATION IS POSSIBLE OVER THE
WEEKEND...THOUGH AMOUNTS ARE EXPECTED TO BE UNDER A TENTH OF AN INCH AT THIS TIME AND WILL HAVE LITTLE IMPACT ON RIVER LEVELS.
MNC001-080206-
/O.CON.KDLH.FL.W.0003.000000T0000Z-110512T1200Z/
/ATKM5.1.ER.110506T0230Z.110508T1800Z.110512T0600Z.NO/
906 AM CDT FRI MAY 6 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 8:00 AM FRIDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY
SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG SAT SUN MON TUE WED
DULUTH FORECAST POINTS
AITKIN 12 12.1 0.3 12.2 12.3 12.4 12.3 12.1
$$973
WGUS83 KDLH 061419 CCA
FLSDLH
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
906 AM CDT FRI MAY 6 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA..
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
..RIVER LEVELS ON THE MISSISSIPPI RIVER NEAR AITKIN WILL INCREASE SLIGHTLY
THROUGH SATURDAY MORNING. RIVER LEVELS ARE EXPECTED TO REMAIN NEAR FLOOD STAGE
THROUGH EARLY NEXT WEEK. ADDITIONAL PRECIPITATION IS POSSIBLE OVER THE
WEEKEND...THOUGH AMOUNTS ARE EXPECTED TO BE UNDER A TENTH OF AN INCH
AT THIS TIME AND WILL HAVE LITTLE IMPACT ON RIVER LEVELS.
MNC001-080206-
/O.CON.KDLH.FL.W.0003.000000T0000Z-110512T1200Z/
/ATKM5.1.ER.110506T0230Z.110508T1800Z.110512T0600Z.NO/
906 AM CDT FRI MAY 6 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 8:00 AM FRIDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY
SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG SAT SUN MON TUE WED
DULUTH FORECAST POINTS
AITKIN 12 12.1 0.3 12.2 12.3 12.4 12.3 12.1
$$120
WGUS83 KDLH 070051
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
751 PM CDT FRI MAY 6 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA..
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
.RIVER LEVELS ON THE MISSISSIPPI RIVER NEAR AITKIN WILL SLOWLY INCREASE
THROUGH SATURDAY. EXPECT RIVER LEVELS REMAINING NEAR FLOOD STAGE
THROUGH EARLY NEXT WEEK. ADDITIONAL PRECIPITATION IS POSSIBLE OVER THE
WEEKEND...HOWEVER AMOUNTS LESS THAN A TENTH OF AN INCH WILL HAVE LITTLE
IMPACT ON RIVER LEVELS.
MNC001-081251-
/O.CON.KDLH.FL.W.0003.000000T0000Z-110512T1200Z/
/ATKM5.1.ER.110506T0230Z.110508T1800Z.110512T0600Z.NO/
751 PM CDT FRI MAY 6 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 7:00 PM FRIDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY
SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG SAT SUN MON TUE WED
DULUTH FORECAST POINTS
AITKIN 12 12.2 0.2 12.3 12.4 12.3 12.1 11.9
$$810
WGUS83 KDLH 071350
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
850 AM CDT SAT MAY 7 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA...
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
.RIVER LEVELS ON THE MISSISSIPPI RIVER ARE EXPECTED TO LEVEL OFF
TODAY. THERE SHOULD NOT BE A SIGNIFICANT CHANGE IN THE RIVER LEVELS
THROUGH EARLY NEXT WEEK...AND THE RIVER IS EXPECTED TO REMAIN
SLIGHTLY ABOVE FLOOD STAGE NEAR AITKIN DURING THAT TIME. THERE WILL
BE CHANCES OF PRECIPITATION THROUGH MUCH OF THE NEXT WEEK. DEPENDING
ON HOW MUCH RAIN FALLS IN THE RIVER BASIN...THAT COULD AFFECT RIVER
LEVELS. HOWEVER...PRECIPITATION OVER THE WEEKEND IS EXPECTED TO BE
FAIRLY LIGHT AND NOT SUBSTANTIALLY IMPACT THE MISSISSIPPI RIVER.
MNC001-090150-
/O.EXT.KDLH.FL.W.0003.000000T0000Z-110512T0000Z/
/ATKM5.1.ER.110506T0230Z.110507T1800Z.110511T1800Z.NO/
850 AM CDT SAT MAY 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 8:00 AM SATURDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY
WEDNESDAY AFTERNOON.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS.
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG SUN MON TUE WED THU
DULUTH FORECAST POINTS
AITKIN 12 12.2 0.1 12.3 12.3 12.2 12.0 11.9
$$520
WGUS83 KDLH 080139
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
839 PM CDT SAT MAY 7 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA..
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
.OVERVIEW
RIVER LEVELS ON THE MISSISSIPPI RIVER NEAR AITKIN REMAIN ABOVE THE
FLOODSTAGE OF 12 FEET. RIVER FLOWS ROUTING FROM UPSTREAM POINTS
WILL MAINTAIN STEADY FLOWS NEAR 12.2 FEET DURING THE NEXT SEVERAL
DAYS.
AN UNSETTLED WEATHER PATTERN IS EXPECTED DURING THE FIRST HALF OF
NEXT WEEK. SHOWERS AND THUNDERSTORMS WILL GENERATE ADDITIONAL
PRECIPITATION ACROSS THE AREA. THE FORECAST BELOW INCORPORATES
OBSERVED PRECIPITATION AND 24 HOURS OF FORECAST RAIN. ADDITIONAL
RAINFALL EXPECTED NEXT WEEK IS NOT REFLECTED IN THIS RIVER FORECAST.
MNC001-091339-
/O.CON.KDLH.FL.W.0003.000000T0000Z-110512T0000Z/
/ATKM5.1.ER.110506T0230Z.110508T0600Z.110511T1800Z.NO/
839 PM CDT SAT MAY 7 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 7:00 PM SATURDAY THE STAGE WAS 12.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG SUN MON TUE WED THU
DULUTH FORECAST POINTS
AITKIN 12 12.3 0.1 12.3 12.2 12.0 11.9 11.7
$$671
WGUS83 KDLH 081358
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
858 AM CDT SUN MAY 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA...
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
.RIVER LEVELS ON THE MISSISSIPPI RIVER NEAR AITKIN REMAIN JUST ABOVE
THE FLOOD STAGE OF 12 FEET. RIVER FLOWS ROUTING FROM UPSTREAM WILL
MAINTAIN STEADY FLOWS NEAR 12.2 FEET OVER THE NEXT SEVERAL DAYS. AN
UNSETTLED WEATHER PATTERN WILL CONTINUE WELL INTO THE UPCOMING WORK
WEEK. THERE IS A CHANCE OF RAIN EACH DAY THROUGH THURSDAY. WHILE
RAIN MAY NOT FALL EACH DAY...ADDITIONAL RAINFALL APPEARS LIKELY IN
THIS BASIN IN THE NEXT WEEK. NOTE THAT THE FORECAST BELOW JUST
INCORPORATES OBSERVED PRECIPITATION AND 24 HOURS OF FORECAST RAIN.
MORE RAINFALL NEXT WEEK COULD IMPACT RIVER LEVELS FURTHER.
MNC001-100158-
/O.EXT.KDLH.FL.W.0003.000000T0000Z-110512T1800Z/
/ATKM5.1.ER.110506T0230Z.110508T1800Z.110512T1200Z.NO/
858 AM CDT SUN MAY 8 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 8:00 AM SUNDAY THE STAGE WAS 12.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
CONTINUE INTO THE UPCOMING WEEK.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS.
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG MON TUE WED THU FRI
DULUTH FORECAST POINTS
AITKIN 12 12.3 0.0 12.3 12.2 12.1 12.0 11.8
$$058
WGUS83 KDLH 090134
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
834 PM CDT SUN MAY 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA..
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
.RIVER LEVELS ON THE MISSISSIPPI RIVER NEAR AITKIN REMAIN JUST ABOVE
THE FLOOD STAGE OF 12 FEET. RIVER FLOWS ROUTING FROM UPSTREAM WILL
MAINTAIN STEADY FLOWS NEAR 12.2 FEET OVER THE NEXT SEVERAL DAYS. AN
UNSETTLED WEATHER PATTERN WILL CONTINUE WELL INTO THE UPCOMING WORK
WEEK. THERE IS A CHANCE OF RAIN EACH DAY THROUGH THURSDAY. WHILE
RAIN MAY NOT FALL EACH DAY...ADDITIONAL RAINFALL APPEARS LIKELY IN
THIS BASIN IN THE NEXT WEEK. NOTE THAT THE FORECAST BELOW JUST
INCORPORATES OBSERVED PRECIPITATION AND 24 HOURS OF FORECAST RAIN.
MORE RAINFALL NEXT WEEK COULD IMPACT RIVER LEVELS FURTHER.
MNC001-101334-
/O.CON.KDLH.FL.W.0003.000000T0000Z-110512T1800Z/
/ATKM5.1.RS.110506T0230Z.110509T0600Z.110512T1200Z.NO/
834 PM CDT SUN MAY 8 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 8:00 PM SUNDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG MON TUE WED THU FRI
DULUTH FORECAST POINTS
AITKIN 12 12.2 0.0 12.2 12.1 12.0 11.8 11.6
$$791
WGUS83 KDLH 091423
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
923 AM CDT MON MAY 9 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA...
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
.RIVER LEVELS ON THE MISSISSIPPI RIVER NEAR AITKIN REMAIN JUST ABOVE
THE FLOOD STAGE OF 12 FEET. RIVER FLOWS ROUTING FROM UPSTREAM WILL
MAINTAIN STEADY FLOWS NEAR 12.2 FEET OVER THE NEXT DAY OR SO. THE
FORECAST BELOW JUST INCORPORATES OBSERVED PRECIPITATION AND 24 HOURS
OF FORECAST RAIN. THEREFORE...ANY HEAVY RAINFALL LATER IN THE WEEK
COULD LEAD TO A LEVELING OFF...OR INCREASE...OF RIVER LEVELS. THERE
SHOULD BE CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH AT LEAST
THURSDAY...ALTHOUGH THE EXACT PLACEMENT AND TIMING OF THE RAIN IS
UNCERTAIN.
MNC001-110223-
/O.EXT.KDLH.FL.W.0003.000000T0000Z-110513T0600Z/
/ATKM5.1.RS.110506T0230Z.110509T0500Z.110513T0000Z.NO/
923 AM CDT MON MAY 9 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 8:00 AM MONDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY FALL TO BELOW FLOOD STAGE BY
THURSDAY EVENING.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG TUE WED THU FRI SAT
DULUTH FORECAST POINTS
AITKIN 12 12.2 -0.0 12.2 12.1 12.0 11.9 11.7
$$861
WGUS83 KDLH 100114
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
814 PM CDT MON MAY 9 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA...
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
.RIVER LEVELS ON THE MISSISSIPPI RIVER NEAR AITKIN REMAIN JUST ABOVE
THE FLOOD STAGE OF 12 FEET. SHOWER AND THUNDERSTORM CHANCES CONTINUE
THROUGH AT LEAST THURSDAY KEEPING RIVER LEVELS HIGH.
MNC001-101614-
/O.EXT.KDLH.FL.W.0003.000000T0000Z-110512T1800Z/
/ATKM5.1.RS.110506T0230Z.110509T0500Z.110512T1200Z.NO/
814 PM CDT MON MAY 9 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 7:00 PM MONDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY MORNING.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG TUE WED THU FRI SAT
DULUTH FORECAST POINTS
AITKIN 12 12.2 N/A 12.1 12.0 11.8 11.6 11.4
$$213
WGUS83 KDLH 101409
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
909 AM CDT TUE MAY 10 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA...
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
.RIVER LEVELS ON THE MISSISSIPPI RIVER NEAR AITKIN REMAIN JUST ABOVE
THE FLOOD STAGE OF 12 FEET. SHOWER AND THUNDERSTORM CHANCES CONTINUE
THROUGH AT LEAST THURSDAY KEEPING RIVER LEVELS HIGH.
MNC001-120209-
/O.EXT.KDLH.FL.W.0003.000000T0000Z-110513T0000Z/
/ATKM5.1.RS.110506T0230Z.110509T0500Z.110512T1800Z.NO/
909 AM CDT TUE MAY 10 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 8:00 AM TUESDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY EARLY AFTERNOON.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG WED THU FRI SAT SUN
DULUTH FORECAST POINTS
AITKIN 12 12.2 0.0 12.2 12.0 11.8 11.6 11.5
$$273
WGUS83 KDLH 110139
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
839 PM CDT TUE MAY 10 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA...
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
MNC001-121339-
/O.EXT.KDLH.FL.W.0003.000000T0000Z-110513T1200Z/
/ATKM5.1.RS.110506T0230Z.110509T0500Z.110513T0600Z.NO/
839 PM CDT TUE MAY 10 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 8:00 PM TUESDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY FRIDAY MORNING.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG WED THU FRI SAT SUN
DULUTH FORECAST POINTS
AITKIN 12 12.2 N/A 12.1 11.9 11.8 11.6 11.4
$$340
WGUS83 KDLH 111343
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
843 AM CDT WED MAY 11 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA...
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
MNC001-130143-
/O.EXT.KDLH.FL.W.0003.000000T0000Z-110513T1800Z/
/ATKM5.1.RS.110506T0230Z.110509T0500Z.110513T1200Z.NO/
843 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECASTED.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY MORNING.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG THU FRI SAT SUN MON
DULUTH FORECAST POINTS
AITKIN 12 12.2 -0.1 12.1 12.0 11.8 11.6 11.4
$$137
WGUS83 KDLH 121322
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
822 AM CDT THU MAY 12 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MINNESOTA...
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
MNC001-140122-
/O.EXT.KDLH.FL.W.0003.000000T0000Z-110514T0600Z/
/ATKM5.1.RS.110506T0230Z.110509T0500Z.110514T0000Z.NO/
822 AM CDT THU MAY 12 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 7:00 AM THURSDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* AT 12.0 FEET...MINOR FLOODING OF FARMLAND OCCURS..
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG FRI SAT SUN MON TUE
DULUTH FORECAST POINTS
AITKIN 12 12.1 -0.1 12.0 11.9 11.7 11.6 11.4
$$372
WGUS83 KDLH 132050
FLSDLH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
350 PM CDT FRI MAY 13 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MINNESOTA...
MISSISSIPPI RIVER NEAR AITKIN AFFECTING AITKIN COUNTY
MNC001-132120-
/O.CAN.KDLH.FL.W.0003.000000T0000Z-110514T0600Z/
/ATKM5.1.RS.110506T0230Z.110509T0500Z.110513T1600Z.NO/
350 PM CDT FRI MAY 13 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER NEAR AITKIN.
* AT 3:00 PM FRIDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FELL BELOW FLOOD STAGE AT 11:00 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY TOMORROW
MORNING.
&&
FLOOD TODAYS 24 HR FORECAST 7AM
LOCATION STAGE STAGE CHG SAT SUN MON TUE WED
DULUTH FORECAST POINTS
AITKIN 12 12.0 -0.1 11.9 11.7 11.5 11.3 11.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this river flood warning went out at May 5, 3:56 PM CDT, 30 minutes earlier.
Area forecast discussion, May 5, 3:56 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 356 PM CDT THU MAY 5 2011 .DISCUSSION...MAIN FOCUS IS ON PRECIPITATION TONIGHT. AT 330 PM...RAIN WAS WIDESPREAD ACROSS THE MINNESOTA ARROWHEAD AND BORDERING AREAS OF NW WI AND WESTERN LAKE SUPERIOR. TEMPERATURES ONLY MADE IT INTO THE UPPER 30S TO LOWER 40S ACROSS MUCH OF NE MN AND NW WI. AS CLOUDS BROKE UP IN WESTERN PORTIONS OF THE CWA... TEMPERATURES SOARED TO NEAR 60. THE 12Z AND 18Z MODELS WERE DOING A PRETTY DECENT JOB CONCERNING THE CURRENT LOW PRESSURE SYSTEM. THE H5 TROUGH HAD A BIT OF A NEGATIVE TILT AND WILL LIKELY RESULT IN A MORE PROLONGED PERIOD OF RAIN ACROSS NE MN AND W WI...ESPECIALLY THE ARROWHEAD. HAVE ADDED MENTION OF PRECIPITATION AFTER MIDNIGHT AND INCREASED POPS FOR THIS EVENING CWA WIDE AS WELL. SOME CONVECTIVE SHOWERS AND EVEN A FEW THUNDERSTORMS HAD DEVELOPED IN DAYTIME HEATING ACROSS THE RED RIVER VALLEY AND EVEN ACROSS SOUTHERN MN. THE 4KM NMM WRF AND THE DLHWRF LOCAL HIGH RESOLUTION MODEL ALL INDICATE THE DEVELOPMENT OF SOME ISOLATED TO SCATTERED SHOWERS IN OUR CWA AS WELL LATE THIS AFTERNOON AND DURING THE FIRST PART OF THE EVENING. IN FACT...GENERALLY BETWEEN 4 PM AND 8 PM. THE SHOWERS AND THUNDERSTORMS SHOULD DIE DOWN OVERNIGHT AS DAYTIME HEATING ABATES. CLOUDS SHOULD GENERALLY DECREASE AS WELL...AND MAY REVEAL MOSTLY CLEAR SKIES FOR MUCH OF THE CWA OVERNIGHT. TEMPERATURES WILL LIKELY FALL INTO THE 20S TO LOWER 30S. FRIDAY SHOULD BE A VERY QUIET DAY WITH HIGH TEMPERATURES WELL INTO THE 60S UNDER A GOOD DEAL OF SUNSHINE. ANOTHER AREA OF LOW PRESSURE WILL MOVE IN FRIDAY NIGHT INTO SUNDAY. THE NAM IS ACTUALLY THE MOST ROBUST WITH THE PRECIPITATION BUT THE GFS/ECMWF AND GEM ALL PRETTY MUCH KEEP THE HIGHEST POPS IN THE WESTERN AND SOUTHERN CWA. STILL A GOOD DEAL OF MODEL DIFFERENCES CONCERNING THE WEEKEND PRECIPITATION POTENTIAL SO WILL CONTINUE WITH CHANCE POPS FOR NOW. .EXTENDED...SUNDAY NIGHT THROUGH THURSDAY. AMPLIFICATION OF UPPER TROF OVER WRN CONUS AT BEGINNING OF THIS PERIOD WITH DOWNSTREAM RIDGING OVER CWA. WITH HT FALLS REMAINING MAINLY OVER WRN HIGH PLAINS...SHOULD SEE A PROLONGED PERIOD OF CYCLOGENESIS OVER ERN CO/WRN KS CORRIDOR. BY EARLY NEXT WEEK...ELONGATED INVERTED SFC TROUGH WILL PUSH NORTH FROM COL/KS INTO DAKOTAS. THIS PLACES MOST OF CWA ON EAST SIDE OF BEST CONVERGENCE/LIFT. MSTR RETURN WILL BE UNDERWAY AS WARM ADV REGIME INCREASES. HOWEVER MDL UNCERTAINTY GROWS AS BEST MSTR TRANSPORT AXIS IS FOCUSED WEST OF REGION ON EC/GEM VS THE GFS WHICH IS MUCH FARTHER EAST. WILL TAKE A CONSENSUS APPROACH AND GRADUALLY INCREASE POPS THROUGH PERIOD. TEMPS NEAR SEASONAL VALUES AS 85H TEMPS CLIMB ESPECIALLY TUES/WED. && .AVIATION.../18Z TAF ISSUANCE/ WELL DEVELOPED SYSTEM SFC/ALOFT IS MOVING STEADILY NORTHEAST THIS AFTN. RAIN SHIELD STRETCHES FROM NEAR KDLH TO KHIB AND INTO ARROWHEAD. LARGE AREA OF STRATUS IS ERODING NEAR KINL/KBRD WITH VFR. CONDITIONS SHOULD IMPROVE AT REMAINDER OF TERMINALS BY LATE AFTN. LAPSE RATES MAY STEEPEN ENOUGH FOR ISOLATED RW THIS AFTN BEHIND STRATUS DECK SO HAVE USED TEMPO IN SOME LOCATIONS. SHOULD SEE GRADUAL CLEARING OVERNIGHT AS HIGH PRESSURE BUILDS INTO REGION. MAY HAVE BRIEF FG/BR DEVELOPMENT FROM 9Z-12Z AT SOME SITES. && .POINT TEMPS/POPS... DLH 37 63 39 55 / 60 10 20 20 INL 33 66 41 59 / 30 10 10 20 BRD 38 65 44 61 / 20 10 30 30 HYR 35 66 39 61 / 30 10 20 30 ASX 36 65 37 55 / 40 10 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...DAP EXTENDED....CANNON AVIATION...CANNON
Hazardous weather outlook, May 5, 3:54 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 354 PM CDT THU MAY 5 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-061030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 354 PM CDT THU MAY 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THIS EVENING. THE MISSISSIPPI RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AT AITKIN. SEE THE LATEST HYDROLOGICAL PRODUCTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. LSZ121-140>148-061030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 354 PM CDT THU MAY 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DAP MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 1:25 PM CDT | River Flood Advisory | DLH | Aitkin | 3 hr |
| May 5, 1:41 PM CDT | River Flood Advisory | DLH | Crow Wing, Morrison | 11 days |
Nearby
River Flood Warnings in Minnesota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.